Doctor insights on:
Nicotine Overdose Symptoms
Increased anxiety.: It can actually cause anxiety, sweating, nervousness, tachycardia, just overall not feeling well. Depending on the dose and how long youve been taking it you can even have withdrawal seizures and yes you can have emotional symptoms including irritability and agitation. Dont stop it on your own, do it under the supervision of your physician. ...Read moreSee 2 more doctor answers
Maybe severe: Withdrawal can start with tremors, but also could usher in with a generalized convulsion, followed by delirium tremens, which is a critical medical complication, with delirium, hallucinations, agitation, etc. So, in short, if one goes off alcohol, in presence of alcoholism, do it slowly under supervision. ...Read moreSee 1 more doctor answer
Sequences: Often the first occurrence is a withdrawal seizure at 6-96 hrs after stopping the booze, and delirium tremens begins shortly after seizure activity. However, have seen patients without any premonitory tremors or seizures and go directly into delirium tremens. So, could well be variable. ...Read more
Lorazepam withdrawal: If stopped abruptly, or rapidly lowered dose, symptoms will include anxiety plus physical symptoms such as headaches, tension, depression, insomnia, restlessness, confusion, irritability, sweating, dizziness, numbness/tingling, sensitivity to light/sound/smell, nausea/vomiting/diarrhea, palpitations, loss of appetite, hallucinations, seizures, tremors & short-term memory loss. ...Read more
Kind of the opposite: of what opioids do. They treat pain and relax muscles, in withdrawal there is more pain and muscle spasm. They slow down the bowel and are constipating - in withdrawal there is abdominal over-activity, cramps and diarrhea. They reduce sweating, in withdrawal there is excess sweating. They relax the body/brain and cause sleep, in withdrawal anxiety, muscle overactivity and insomnia. ...Read more
Worst flu x 1,000: Most people coming off opiates experience body aches, chills, nausea & cramping, & other "flu-like" symptoms, but much worse that actual flu. Leg restlessness or spasms, are why it is called "kicking." there are medications that can alleviate these symptoms but won't make it painless, just take the edge off. Expect 3-5 days, usually outpatient. Group treatment &12 step groups are most important. ...Read more
- Talk to a doctor live online for free
- Nicotine gum overdose
- Electronic cigarette nicotine overdose
- E cigarette nicotine overdose
- Ask a doctor a question free online
- What are the signs of nicotine overdose?
- Can you overdose on nicotine gum?
- What are the symptoms of nicotine withdrawal?
- Withdrawal symptoms from nicotine
- Talk to a pulmonologist online for free